MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015803
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while on scene for a transport, the stretcher would allegedly not raise or lower using the power feature.The medic team made the decision to transfer the patient care to another crew.It was confirmed the manual release did function as intended but was not utilized to continue the transport.There have been no reports of adverse effect to the patient as a result of the incident.
 
Additional Manufacturer Narrative
The stretcher was returned to the manufacturer.A visual and functional evaluation was conducted by a quality technician.The reported issue could not be duplicated; however, possible damage to a sensor was observed which could have potentially caused the intermittent error reported by the complainant.This sensor was replaced and the stretcher was returned to the complainant.No additional information regarding the incident was provided by the complainant.The ifu contains instructions for troubleshooting the reported error message as well as the availability of a manual operation system to maintain the intended use of the cot.
 
Event or Problem Description

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key9141602
Report Number1523574-2019-00032
Device Sequence Number16612737
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2019
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer09/24/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1